# SDR CALA2025012201969

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N17335
- Make and model: Boeing 737-8
- Aircraft serial: 67595
- Aircraft time: 1,548 hours, 563 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 56220821
- Condition: Faulted
- Location: Zone 100
- Part time: 1,525 hours, 553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CA SIDE INSTRUMENTS FAILED.  RAN THE DISPLAY FAIL FM DID NOT WORK. FOUND MAINTENANCE MESSAGE 34-21991. NOT ACTIVE. REALIGNED LEFT ADIRU PER AMM 34-21-00-820-803. ALL MESSAGES CLEARED. ACCOMPLISHED OPERATION CHECK OF THE ADIRU PER AMM TASK 34-21-00-710-801. ADIRU CHECK'S GOOD AT THIS TIME. UPDATE BY TOMC AFTER ARRIVAL TO RDU CREW DEBRIEF REPORTED  CAPT FLIGHT INSTRUMENT PANELS DID NOT GO BLACK ONLY LOST NAVIGATION INFORMATION. LOST TCAS, BOTH A/C A&B WOULD NOT ENGAGE, AUTOBRAKES WOULD NOT ENGAGE FOR LANDING, CAPTAIN HAD AIR DATA INFO IE AIR SPEED AND ALTITUDE REFER TO LOG PAGE #3576572.
